|HCV and HIV meds together @ same time?
Aug 6, 2005
I started about two months ago HCV meds (peg interferon+ riba) and Since I'm also taking Crixivan + Combivir and Colesterol meds (gemfibrozil ) I figured I split up the meds time daily.
I take HCV meds at 9.30 Col. meds @10 HIV @10.30
Would it be possible to take all of them together at the exact same time? Or is it too much for the body to take at once?
That way I can sleep later in the morning without waking up 3 times.
| Response from Dr. McGovern
I am not aware of any need to separate your medications by time. You may want to double check with your pharmacist but I don't see a problem with taking your medications as you suggest - all together. The issue with crixivan is related to taking it on an empty stomach.
THe other possibility that might help you is to take a protease inhibitor which is dosed twice a daily instead of crixivan three times a day. The other possibility is to add ritonavir to crixivan so you can take crixivan twice daily. However, this does increase your risk of kidney stones.
Please discuss your concerns further with your doctor or pharmacist in case I am not understanding your question completely.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Meaning Of Chlamydia Igm Negative?
- What Is The Best Over The Counter Medicine For Chlamydia?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Does A Sore Look Like When You Have Genital Herpes?
- Risk Of Transmitting Herpes Through Kissing
- Symptoms Of Gonorrhea In The Mouth
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.